# SDR 2006FA0001226

- Difficulty date: September 24, 2006
- Submitted: December 21, 2006
- Operation: General aviation
- Aircraft: N65831
- Make and model: Cessna 172S
- Aircraft serial: 172S9796
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2401
- Part serial: 85529814
- Condition: Locked
- Location: Engine
- Part time: 1,157 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER STUCK ENGAGED AND LOCKED PROP.
